# SDR UALA2012100905736

- Difficulty date: October 9, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 56,523 hours, 6,613 cycles
- Engine: Pwa PW4056
- System (JASC): 7110 · Engine Cowling System
- Part: Rub Strip
- Condition: Missing
- Location: Nr 3 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 3 INBOARD RUB STRIP PART MISSING.  REPLACED DAMAGED AND MISSING RUB STRIP ON INBOARD CORE COWL OF NR 3 ENGINE.
